bboygt584

Xyrem Causing A Low Or No Sex Drive? Anyone?

11 posts in this topic

I'm not saying xyrem is causing this but not sure. I have low or no sex drive. I'm a 29 yr male and yeah is anyone else feeling this. Now while on xyrem at night sex drive is sky rocket. The problem is while not on it. So anyone have this issue?

Share this post


Link to post
Share on other sites

YES!  I've recently been thinking the same thing to myself!  Been on xyrem since May - just recently hit 4.5 twice nightly a little over a week ago.  During the day I feel like my interest in sex is gone, but after I my first dose of xyrem kicks in at night I start thinking about waking up my fiance! (though I'm sure he's glad I haven't since he has to be up earlier than I do).  I thought it was just me!

Share this post


Link to post
Share on other sites

Sadly, as a 23 year old male I'm experiencing the same thing. So much for being a male always thinking about sex. Haha, I'm sure over time it will slowly come back during daytime hours.

Share this post


Link to post
Share on other sites

I can't say I have the low libido during the day, but it makes me crave sex when on it at night!

Share this post


Link to post
Share on other sites

I was like a wild stallion with a blow dart to the neck. Yowza. Then went backward off the bed from Cataplexy and landed like a pretzel on the floor- head first. Fully paralyzed for two minutes in a less than flattering position- a real ding to my manhood.

Share this post


Link to post
Share on other sites

I was like a wild stallion with a blow dart to the neck. Yowza. Then went backward off the bed from Cataplexy and landed like a pretzel on the floor- head first. Fully paralyzed for two minutes in a less than flattering position- a real ding to my manhood.

Nice... 

Share this post


Link to post
Share on other sites

I am going through the same thing. I have an average sex drive during the day, but after taking Xyrem I feel like I am in overdrive. This has been happening since I started the 3.75. Not sure what's gonna happen when I start the 4.50 in a day or two.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now